DOI 10.1016/j.jiac.2017.04.007
Uveitis induced by programmed cell death protein 1 inhibitor therapy with nivolumab in metastatic melanoma patient.
Аннотация
Nivolumab, a new immune checkpoint inhibitor, binds to programmed cell death-protein 1 receptors on T cell, blockades binding of its ligands, and augments the immunologic reaction against tumor cells. Augmented immune response, however, may lead to immune-related adverse events. Herein we describe a rare case of bilateral anterior uveitis induced by nivolumab treatment for metastatic melanoma. A 54-year-old woman presented with mild conjunctival redness and blurred vision two months after initiating nivolumab treatment. Ophthalmological examination revealed bilateral non-granulomatous anterior uveitis. The flare values in the anterior chamber were monitored as an objective inflammatory index during nivolumab therapy and clinical time course was reported in this paper.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.